# SDR YENA2022060600553

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 73,702 hours, 26,536 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2237, JFK- STI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' AIR WING LEAK (L) AIR RETURN; REF L/P 3414696, ITEM#1 (FOUND TORN/MISSING SEAL ON DUCT Z521. REMOVED AND REPLACED SEAL AND MUFF INSULATION IAW AMM 36-11-05. OPS CHECK AND LEAK CHECK GOOD. NO FAULTS NOTED. A/C OK FOR CONTINUED SERVICE AT THIS TIME). A/C OK FOR CONTINUED SERVICE.'
